The group of automorphisms of a commutative algebra.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 31-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphism group, local commutative algebra, semidirect product, associated graded algebra, solvable group, Loewy length
@article{MZ_1995__219_2_174756,
author = {Fransisco Guil-Asensio and Manuel Saor{\'\i}n},
title = {The group of automorphisms of a commutative algebra.},
journal = {Mathematische Zeitschrift},
pages = {31--48},
year = {1995},
volume = {219},
number = {2},
zbl = {0824.16025},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174756/}
}
Fransisco Guil-Asensio; Manuel Saorín. The group of automorphisms of a commutative algebra.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 31-48. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174756/